MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394672000
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.(b)(6).E1.(b)(6).
 
Event or Problem Description
It was reported that the burr was stuck with the rotawire.A 2.00mm rotapro and rotawire drive were selected for use.During removal, the burr got stuck with the rotawire.The burr and wire were removed as one unit from the patient's body.The procedure was completed.There was no patient complications reported post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device did not identify any damages or defects.During wire insertion test, analysis was performed using the returned rotawire.The returned wire was removed with resistance present due to kinks present on the wire.The burr catheter was not stuck and was able to be removed.Reinsertion of the wire failed as there was resistance due to kink damage present to the wire.No other issues were identified during the product analysis.E1.Initial reporter facility name: (b)(6) hospital.E1.Initial reporter address 1: (b)(6).

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22159697
Report Number2124215-2025-36672
Device Sequence Number8907067
Product Code MCX
UDI-Device Identifier08714729999591
UDI-Public(01)08714729999591(17)260619(10)35253955
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberH749394672000
Device Catalogue NumberH749394672000
Device Lot Number0035253955
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown